The error term in the Cesàro mean of the prime pair singular series

D. A. Goldston, Ade Irma Suriajaya

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the error term in the asymptotic formula for the Cesàro mean of the singular series in the Goldbach and the Hardy-Littlewood prime-pair conjectures cannot be too small and oscillates.

Original languageEnglish
Pages (from-to)144-157
Number of pages14
JournalJournal of Number Theory
Volume227
DOIs
Publication statusPublished - Oct 2021

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'The error term in the Cesàro mean of the prime pair singular series'. Together they form a unique fingerprint.

Cite this